Jan 13, 2005
I have been on meds for about a year and I am undetectable and CD4 is about 370.I am on Keletra, Zerit and Epivir. After two children I want to lose some fat around my belly. I am exercising but want to speed up the process by taking a fat burning supplement. I am not sure though if any of the ingredients would counteract with my meds. I heard St. Johns wort should not be taken with Keletra so I just want to be sure. This supplememt is all natural and has green tea extract, Maca force, bitter orange, Yerba mate and guana extract, and some other ingredients in smaller quantities. I guess I want to know what natural ingredients are not safe with the meds I am on. Thank you
| Response from Dr. Henry
Many of those substances have not been studied but should be OK. Garlic, St Johns wort, and grapefruit are some substancs shown to have significant interactions with protease inhibitors. Your provider should be made aware of any alternative meds you take so that either your HIV status or the actual levels of the lopinavir can be checked. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Tongue Could I Have Acute HIV Infection
- Do People Get AIDS From Sex With A Prostitute?
- Sore On Tongue After Giving Oral Sex What Are The Chances Of HIV
- Swollen Glands After Licking Vagina Worried I Have HIV
- Swollen Glands After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Swollen Lymph Glands After French Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.